# SDR 2A6D2020022760602

- Difficulty date: February 27, 2020
- Submitted: February 27, 2020
- Operation: General aviation
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N339AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7267
- Aircraft time: 2,322 hours, 8,200 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 2,322 hours, 5,821 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Condition: Gouged
- Location: Xmsn Bay
- Part time: 2,322 hours, 8,200 cycles
- Stage of operation: AA
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 7267 HAS A GOUGE LOCATED ON THE AFT R/H SIDE OF THE TRANSMISSION DECK AT APPROXIMATELY STA 3730, WL 1847, AND BL 380R. THE GOUGE MEASURES .25” LONG BY .15” WIDE AND IS .008” AT ITS DEEPEST POINT.
